The epis of the category of ordered algebras and Z-continuous homomorphisms
Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 2, pp. 203-214.
@article{CTGDC_1983__24_2_203_0,
     author = {Pasztor, Ana},
     title = {The epis of the category of ordered algebras and $Z$-continuous homomorphisms},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {203--214},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {24},
     number = {2},
     year = {1983},
     mrnumber = {710041},
     zbl = {0517.06008},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1983__24_2_203_0/}
}
TY  - JOUR
AU  - Pasztor, Ana
TI  - The epis of the category of ordered algebras and $Z$-continuous homomorphisms
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1983
SP  - 203
EP  - 214
VL  - 24
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1983__24_2_203_0/
LA  - en
ID  - CTGDC_1983__24_2_203_0
ER  - 
%0 Journal Article
%A Pasztor, Ana
%T The epis of the category of ordered algebras and $Z$-continuous homomorphisms
%J Cahiers de topologie et géométrie différentielle
%D 1983
%P 203-214
%V 24
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1983__24_2_203_0/
%G en
%F CTGDC_1983__24_2_203_0
Pasztor, Ana. The epis of the category of ordered algebras and $Z$-continuous homomorphisms. Cahiers de topologie et géométrie différentielle, Volume 24 (1983) no. 2, pp. 203-214. http://www.numdam.org/item/CTGDC_1983__24_2_203_0/

1 Adámek) J., Nelson, E.& Reiterman, J., Tree construction of free continuous algebras, J. of Comp. and System Sci. 24- 1 (1982), 114- 146. | MR | Zbl

2 Andréka, H. & Németi, I., Generalization of the conceptofvarietyandquasi variety to partial algebras through category theory, Dissert. Math. CCIV, Warszawa (1981), 10 1 pages. | Zbl

3 Burmeister, P., Partial algebras - Survey of a unifying approach towards a two-valued model theory for partial algebras, Algebra Univers. (to appear). | MR | Zbl

4 Burmeister, P. & Schmidt, J., On the completion of partial algebras, Coll. Math. XVII (1967), 235 - 245. | MR | Zbl

5 Guessarian, I., Algebraic semantics, Lecture Notes in Computer Sciences 99 (1981), Springer, 158 pages. | MR | Zbl

6 Nelson, E., Free Z-continuous algebras, Lecture Notes in Math. 871, 315-334. | Zbl

7 Németi, I., From hereditary classes to varieties in abstract model theory and partial algebras, Beitrage zur Algebra und Geom. 7 (1978), 69-78. | MR | Zbl

8 Németi, I. & Sain, I., Cone-implicational subcategories and some Birkhoff-type theorems (Proc. Coll. Esztergom 1977), Coll. Math. Soc. Bolyai 29 (1981) | Zbl

9 Pasztor, A., Epis of some categories of Z-continuous partial algebras, IFI Report 5A/81, Stuttgart, to appear in Acta Cybernitica. | MR | Zbl

10 Pasztor, A., Ordered algebras are monoreflective in the category of ordered partial algebras, IFI Report 6/81, Stuttgart, and in the Proc. 7th Coll. on Trees in Algebra and Programming, Lille, 1982. | Zbl